# SDR AALA20131023003

- Difficulty date: October 22, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 4,984 hours, 1,951 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD SYS B HYD PRESSURE FAILURE BOTH ENGINE & ELECTRIC PRESSURE LOSS.  EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED SYSTEM B PRESSURE MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
